# SDR REXA201100562

- Difficulty date: September 2, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 16,106 hours, 13,642 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Faulty
- Location: Nr 2 Wow
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

WOW INPUT CAUTION MESSAGE ON EICAS.  REMOVED AND REPLACED NR 2 WOW SWITCH IAW AMM 32-61-05.
